# SDR UALA2012011700356

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,973 hours, 13,112 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 2710
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON LOCK-OUT, RTFL.  REPLACED RIGHT AND LEFT AILERON LOCKOUT ACTUATORS REF MM.  LOCKOUT ACTUATOR AND MECHANISM TEST GOOD ON RIGHT AND LEFT SIDE.
